# SDR UIEA2019081635129

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: CN1156301
- Condition: Damaged
- Location: Lt Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H MAIN TANK WIRING HARNESS DAMAGED( IAW AMM 28-41-09-004-001-002. 28-41-09-404-028-002, 28-41-004-036-002 AND 28-41-01-404-017-002 REV 127 REPLACED MAIN TANK WIRING HARNESS M02012. IAW AMM 28-41-00-735-049-002 REV129 PERFORMED FQIS SYSTEM TEST AND RESULT WAS SATISFACTORY )
